RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 2, Pages 181–192 (Mi chfmj54)  

Mathematics

Calculation of the power series coefficients of a monodromy map in the Maple environment

N. B. Medvedeva, M. A. Sosnovskaya

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: The article proposes a computer algorithm in Maple for the coefficients calculation of the asymptotic series for the monodromic singular point monodromy transformation of a vector field in the plane, when its Newton diagram consists of one non-degenerate edge. The coefficients of the asymptotic series are expressed in terms of improper integrals for functions, which are based on a Taylor decomposition of the vector field at the singular point. In view of the complexity of the integrands in these integrals their computing in the environment of Maple is impossible. In this paper a method of the calculation of these coefficients using the solving of some differential equations is proposed. The program in the environment of Maple, which calculates these coefficients, is offered. An example of the computing is given.

Keywords: monodromic singular point, focus, center, monodromy transformation, Newton diagram, Maple.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00739-


Full text: PDF file (924 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 18.05.2017
Revised: 24.06.2017

Citation: N. B. Medvedeva, M. A. Sosnovskaya, “Calculation of the power series coefficients of a monodromy map in the Maple environment”, Chelyab. Fiz.-Mat. Zh., 2:2 (2017), 181–192

Citation in format AMSBIB
\Bibitem{MedSos17}
\by N.~B.~Medvedeva, M.~A.~Sosnovskaya
\paper Calculation of the power series coefficients of a monodromy map in the Maple environment
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 2
\pages 181--192
\mathnet{http://mi.mathnet.ru/chfmj54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3673249}
\elib{http://elibrary.ru/item.asp?id=29777083}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj54
  • http://mi.mathnet.ru/eng/chfmj/v2/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:94
    Full text:30
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020